Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 28, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Sep 3, 2007, 12:05 PM CDT for Bee County, Goliad County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2007, 12:05 PM CDT (17:05 UTC)
- Expired
- Sep 3, 2007, 12:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Counties, with a storm outline in the text
Counties Bee County, TX, Goliad County, TX
The radar
The Corpus Christi radar (KCRP), 82 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1602 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KCRP 031705 TORCRP TXC025-175-031745- /O.NEW.KCRP.TO.W.0028.070903T1705Z-070903T1745Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1205 PM CDT MON SEP 3 2007 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL BEE COUNTY IN SOUTH TEXAS WESTERN GOLIAD COUNTY IN SOUTH TEXAS * UNTIL 1245 PM CDT * AT NOON CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES SOUTHEAST OF NORMANNA...OR ABOUT 7 MILES NORTHEAST OF BEEVILLE... MOVING NORTH AT 15 MPH. * THE TORNADO WILL BE NEAR... 7 MILES EAST OF NORMANNA BY 1230 PM CDT... 7 MILES EAST OF PETTUS BY 1240 PM CDT... 9 MILES SOUTHWEST OF CHARCO BY 1245 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 2836 9772 2865 9784 2878 9760 2840 9752 TIME...MOT...LOC 1705Z 165DEG 14KT 2847 9765 $$ TMT
1 follow-up statement
000
WWUS54 KCRP 031722
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1220 PM CDT MON SEP 3 2007
TXC025-031730-
/O.CAN.KCRP.TO.W.0028.000000T0000Z-070903T1745Z/
BEE-
1220 PM CDT MON SEP 3 2007
...THE TORNADO WARNING FOR EAST CENTRAL BEE COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO HAS MOVED
INTO GOLIAD COUNTY.
LAT...LON 2846 9756 2850 9756 2852 9758 2852 9765
2854 9771 2861 9773 2867 9778 2868 9778
2878 9760 2844 9753
TIME...MOT...LOC 1720Z 175DEG 21KT 2859 9766
$$
TXC175-031745-
/O.CON.KCRP.TO.W.0028.000000T0000Z-070903T1745Z/
GOLIAD-
1220 PM CDT MON SEP 3 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
WESTERN GOLIAD COUNTY...
AT 1216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED 12 MILES SOUTH OF CHARCO...OR ABOUT 12 MILES
NORTHEAST OF BEEVILLE...MOVING NORTH AT 20 MPH.
THE TORNADO WILL BE NEAR...
CHARCO BY 1245 PM CDT...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 2846 9756 2850 9756 2852 9758 2852 9765
2854 9771 2861 9773 2867 9778 2868 9778
2878 9760 2844 9753
TIME...MOT...LOC 1720Z 175DEG 21KT 2859 9766
$$
TMTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Sep 3, 9:07 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Sep 3, 9:07 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
907 AM CDT MON SEP 3 2007
.UPDATE...AM UPDATING MORNING GRIDS TO INCREASE MORNING POPS...LOWER
MAX TEMPS...AND HAVE THE FFA BEGIN AT PRESENT RATHER THAN 1 PM.
UPDATES WILL BE OUT SHORTLY.
&&
.PREV DISCUSSION... /ISSUED 631 AM CDT MON SEP 3 2007/
AVIATION...SCATTERED CONVECTION THIS MORNING ACROSS SOUTH TEXAS
WILL BECOME MORE NUMEROUS BY THIS AFTERNOON. GENERALLY EXPECT
TEMPO MVFR CIGS/IFR VSBYS NEAR CONVECTIVE ACTIVITY FOR TAF SITES
ALONG THE COASTAL PLAINS. HOWEVER...HEAVIER CONVECTION (AND
SUBSEQUENT TEMPO IFR/LIFR CONDITIONS) ARE EXPECTED ALONG THE RIO
GRANDE PLAINS THIS AFTERNOON INTO THE EARLY EVENING HOURS.
SHOWERS/THUNDERSTORMS SHOULD TAPER OFF BETWEEN 03Z-05Z BEFORE
REDEVELOPING ONCE AGAIN ALONG THE COASTAL SITES BY 09Z TUESDAY.
PREV DISCUSSION... /ISSUED 409 AM CDT MON SEP 3 2007/
SHORT-TERM (TODAY THROUGH TUESDAY)...CONVECTION SOUTH OF
BROWNSVILLE HAS BEEN HEADING IN A NNWLY DIRECTION EARLY THIS MORNING
AND THINK THE SOUTHERN CWA MAY SEE THIS ACTIVITY BY MIDDAY...
ASSUMING IT REMAINS ORGANIZED ALONG A SHARPENING COASTAL TROUGH
DEPICTED ON MSAS ANALYSIS. 11U-3.9U SATELLITE IMAGERY IS ALSO
SHOWING CLEARING SKIES OVER THE GULF COINCIDENT WITH NELY FLOW ALOFT
AROUND THE PERIPHERY OF AN ELONGATED RIDGE. IF CLOUDS THIN OUT
ENOUGH OVER THE CWA...INSOLATION SHOULD DESTABILIZE THE ATMOSPHERE A
BIT SOONER THAN PREVIOUS DAYS AND PRODUCE BETTER AREAL COVERAGE OF
CONVECTION THIS AFTERNOON. WITH DIFFLUENT FLOW ALOFT OVER SOUTH
TEXAS...COPIOUS AMOUNTS OF MOISTURE (PWS 2.1-2.3 INCHES) IN PLACE...
AND GIVEN MAJOR WEATHER EVENTS IN SOUTH TEXAS GENERALLY OCCUR ON OR
NEAR HOLIDAYS...WILL GO AHEAD AND ISSUE AN FFA AREAWIDE 18Z THROUGH
03Z. CONVECTION SHOULD WANE AFTER SUNSET WITH THE LOSS OF DAYTIME
HEATING AND AS THE UPPER LOW MOVES FARTHER NORTH. ANOTHER ROUND OF
CONVECTION IS EXPECTED AGAIN TUESDAY. HOWEVER...COVERAGE SHOULD NOT
BE AS GREAT AS THE UPPER LOW WILL BE FARTHER AWAY FROM SOUTH TEXAS
BY THAT TIME. TEMPS WILL CONTINUE TO BE BELOW NORMAL THROUGH THE
PERIOD.
MARINE...CONVECTION OVER THE GULF DURING THE MORNING HOURS WILL
DIMINISH BY AFTERNOON...THEN REDEVELOP AFTER MIDNIGHT. WINDS WILL
GRADUALLY INCREASE OVER THE COASTAL WATERS BY TUESDAY.
LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...TREND FOR HEAVY
RAINFALL (AND RAINFALL IN GENERAL) WILL GRADUALLY DECREASE
THROUGH THE PERIOD...AS TROPICAL MOISTURE BEGINS TO DECREASE BUT
SOME RAINFALL WILL STILL NEED TO BE MENTIONED. UPPER TROUGH WILL
APPROACH THE AREA TUESDAY NIGHT/WEDNESDAY TIME FRAME...THEN
BEGIN TO MOVE EAST AND TAKE SOME OF THE HIGHER MOISTURE VALUES
EAST OF THE AREA ON THURSDAY. WEAK UPPER RIDGE TRIES TO BUILD IN
AFTERWARDS...BUT MOISTURE OVER THE EAST REMAINS SUFFICIENT ENOUGH
TO WARRANT AT LEAST A MENTION OF RAIN THROUGH THE REMAINDER OF THE
PERIOD (ALSO...SINCE PATTERN HAS REMAINED WET FOR THE LAST SEVERAL
DAYS...WILL CONTINUE TO FORECAST RAIN UNTIL STRONGER RIDGE AND/OR
LESS MOISTURE DICTATES SHUTTING OFF THE WATER). AT THIS TIME...
APPEARS THAT THE TRACK OF FELIX WILL BE FAR ENOUGH SOUTH TO HAVE
LITTLE IF ANY IMPACT ON SOUTH TEXAS WEATHER BUT WILL CONTINUE TO
BE MONITORED FOR ADJUSTMENTS IF NEEDED. ONLY PLACE RAIN WILL NOT
BE MENTIONED THROUGH ANY PART OF THE FORECAST WILL BE THURSDAY
THROUGH FRIDAY OVER THE WESTERN TWO ZONES AS MOISTURE IS LEAST
THERE AND AREA BECOMES MORE INFLUENCED BY UPPER HIGH WITH TROUGH
EXITING ON THURSDAY. BOUNDARY LAYER WINDS WILL ALSO PICK UP BY MID
WEEK...MEANING MORE MIXING AND LESS POTENTIAL FOR EASY DEEP
CONVECTION AND RAINFALL GENERATION. MOISTURE SUFFICIENT NEXT
WEEKEND TO WARRANT DIURNAL SEA BREEZE CONVECTION...BUT GIVEN
FORECAST TRACK OF FELIX DID LOWER POPS JUST A BIT. GRADUAL WARM UP
OF AFTERNOON HIGHS WITH MORE SUN/LESS RAINFALL EXPECTED WITH TEMPS
NEAR CLIMO BY MID WEEK. ONSHORE FLOW/BETTER BOUNDARY LAYER WINDS
OVERNIGHT WILL RESULT IN MIN TEMPS TO BE NEAR IF NOT SLIGHTLY
ABOVE CLIMO.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 84 75 89 76 90 / 80 40 60 30 50
VICTORIA 83 73 87 74 88 / 80 40 70 40 50
LAREDO 85 76 91 77 95 / 90 50 50 40 20
ALICE 84 74 90 74 92 / 80 40 60 30 40
ROCKPORT 84 77 89 79 89 / 70 40 60 40 50
COTULLA 83 72 88 73 92 / 90 60 70 50 20
KINGSVILLE 84 74 89 75 90 / 80 40 60 30 50
NAVY CORPUS 84 77 88 79 89 / 70 40 60 30 50
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
TE/81...SHORT TERM
TT/89...LONG TERMHazardous weather outlook, Sep 3, 5:27 AM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 527 AM CDT MON SEP 3 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-041030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 527 AM CDT MON SEP 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER SOUTH TEXAS TODAY. THE MAIN THREAT FROM THIS ACTIVITY WILL BE LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING... ESPECIALLY IN LOW LYING AREAS. RAINFALL AMOUNTS WILL AVERAGE BETWEEN 1 TO 3 INCHES...WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE WITH THE HEAVIEST ACTIVITY EXPECTED THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL SLOWLY DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY...WITH RAINFALL ACTIVITY GRADUALLY DECREASING DURING THE WEEK AS SLIGHTLY DRIER AIR MOVES INTO SOUTH TEXAS. STILL...THERE WILL BE A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS AT LEAST OVER THE EASTERN PORTIONS OF SOUTH TEXAS THURSDAY THROUGH SATURDAY. THE MAIN CONCERN WITH THE SHOWERS AND THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL AND POSSIBLE FLOODING...ESPECIALLY ON TUESDAY AS WINDS REMAIN RELATIVELY LIGHT. NO ORGANIZED SEVERE WEATHER IS ANTICIPATED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Sep 3, 9:50 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 950 AM CDT MON SEP 3 2007 TXZ243-244-031645- NUECES-SAN PATRICIO- 950 AM CDT MON SEP 3 2007 ...ATMOSPHERE FAVORABLE FOR FUNNEL CLOUDS OVER NUECES AND SAN PATRICIO COUNTIES... AT 950 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF TULOSO TO 3 MILES NORTHEAST OF FLOUR BLUFF TO 23 MILES SOUTHEAST OF FLOUR BLUFF...OR ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF ROBSTOWN TO CC NAS TO 25 MILES SOUTHEAST OF CC NAS...MOVING NORTH AT 20 MPH. THE ATMOSPHERE WILL BE FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS WITH THESE STORMS TODAY. MOST OF THESE FUNNEL CLOUDS WILL BE SHORT LIVED AND SHOULD NOT REACH THE GROUND. HOWEVER...YOU SHOULD BE PREPARED TO SEEK SHELTER IN THE UNLIKELY EVENT A FUNNEL DOES REACH THE GROUND. TE
Special weather statement, Sep 3, 11:30 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1130 AM CDT MON SEP 3 2007 TXZ231>234-245>247-031830- ARANSAS-BEE-CALHOUN-GOLIAD-LIVE OAK-REFUGIO-VICTORIA- 1130 AM CDT MON SEP 3 2007 ...A LINE OF STRONG THUNDERSTORMS WERE AFFECTING ARANSAS...BEE...CALHOUN...GOLIAD...LIVE OAK...REFUGIO AND VICTORIA COUNTIES... AT 1128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF REFUGIO TO 6 MILES NORTHEAST OF SKIDMORE TO TILDEN...MOVING NORTH AT 25 MPH. THESE STORMS WILL AFFECT WHITSETT...GOLIAD...VICTORIA...SEA DRIFT AND PORT LAVACA AND AREAS IN BETWEEN...THROUGH 100 PM. WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN CAN ALSO BE EXPECTED. FUNNEL CLOUDS ARE POSSIBLE WITH THE STRONGER STORMS. TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 3:07 AM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 12 hr |
| Sep 3, 9:58 AM CDT | Marine Weather Statement | CRP | 12 hr | |
| Sep 3, 10:26 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Sep 3, 1:01 PM CDT | Flash Flood Warning | CRP | Victoria | 119 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.